# SDR CALA2021043000588

- Difficulty date: April 30, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 0847
- Aircraft time: 72,380 hours, 30,871 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Scanner
- Part number: 20414440403
- Part serial: 4696
- Condition: Inoperative
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WX RADAR INOPERATIVE, NO FAULTS FOUND ON PFR. HOWEVER CAPT TOOK A VIDEO SHOWING RADAR ONLY PAINTING FROM 10 TO 12 OCLOCK, CAPT ALSO REPORTED TILT FUNCTION WAS ERRACTIC AND HEARD SLAPPING NOISE FROM NOSE OF THE ACFT.   REMOVED AND REPLACED SCANNER ASSY PEDESTAL IAW AMM 34-41-11-00-004-A/005-A.  WEATHER RADAR TEST PASSED IAW AMM 34-41-00-730-001-A0.
